# SDR LR7A2016091100902

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC 5313, FOUND THE CARGO COMPARTMENT RT CHINE CAP REPAIR DOUBLER CORRODED; FS 250E TO FS 284E, BL50R, WL146.  REPAIRED IAW SMP 583, SRM FIG 53-40-28.
